Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Heel pain in the morning. Taking zyloric. High uric acid levels. Pain management?

Hello Doctor, I m having pain in my heels. Usually only during the morning when I wake up. I dont have the pain during the day. I tested for Uric Acid based on my doctor s recommendation. It was 7 earlier. I took Zyloric 100 for 15 days. And after a month s gap, my uric acid is 6.9. Now I m not taking any medicine. I eat chicken once in a while otherwise usually a vegetarian. Drinks wine once a week (a glass or two). Please suggest if something can be done to reduce the pain. And also about the diet . Thanks a lot. Regards
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi basavaraj! Your uric acid is not normal that is what giving you pain in heel and big toe. Now what to do ! First completely stop taking chicken, wine, pulses. Sir! It is for your own good ! Take diclofenac for pain , allopurinol twice for gout then recheck. Now 2 more check to be done kidney function test and diabetes. Take care. Bye.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor